University of Minnesota
School of Mathematics


A Stable Manifold Theorem for Degenerate Fixed Points with Applications to Celestial Mechanics

Richard McGehee

Journal of Differential Equations 14 (1973), 497-513. doi: 10.1016/0022-0396(73)90077-6



Note.  Parabolic orbits in certain celestial mechanics systems can be viewed as the stable and unstable manifolds to a degenerate periodic orbit at infinity. The stable and unstable manifolds are shown to be real analytic for these systems.


Electronic Copies

Copies can be downloaded from the publisher's Web site:
doi: 10.1016/0022-0396(73)90077-6


Last update: May 26, 2018 ©2018 Richard McGehee